MAUDE Adverse Event Report: TELEFLEX MEDICAL DOUBLE LUMEN BRONCHIAL TUBE SET LEFT

TELEFLEX MEDICAL DOUBLE LUMEN BRONCHIAL TUBE SET LEFT
Model Number IPN041702
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that prior to use, "impossible to connect the syringe with the blue cuff, therefore impossible to use." no patient involvement.The issue was resolved by using a new device of the same brand.No impact to the patient.
 
Event or Problem Description
It was reported that prior to use, "impossible to connect the syringe with the blue cuff, therefore impossible to use." no patient i involvement.The issue was resolved by using a new device of the same brand.No impact to the patient.
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.With no original sample returned for investigation, a representative sample was retrieved from production lot for simulation purpose.Visual inspection was conducted on the production representative sample and no obvious defects were identified.The cuff pressure of the production representative sample was then inflated to 25mbar by using calibrated endotesta.No abnormality was observed when connecting the endotesta to the inflation valve.The complaint was unable to be further investigated and the root cause could not be determined due to no sample returned.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description
It was reported that prior to use, "impossible to connect the syringe with the blue cuff, therefore impossible to use." no patient i nvolvement.The issue was resolved by using a new device of the same brand.No impact to the patient.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of 'impossible to connect the syringe with the blue cuff could not be confirmed based upon the sample received.The bespak valve able to connect with syringe.As part of functional inspection, the bronchial tube was connected and was inflated using calibrated endotesta for both clear and blue cuff and the cuffs were able to maintain pressure at 25mbar.A device history record review was performed, and no relevant findings were identified.The probable cause of this complaint issue could not be determined as there is no failure found from the returned sample.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
DOUBLE LUMEN BRONCHIAL TUBE SET LEFT
Common Device Name
BRONCHIAL TUBE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17363311
Report Number8040412-2023-00300
Device Sequence Number5205755
Product Code CBI
UDI-Device Identifier14026704344243
UDI-Public14026704344243
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN041702
Device Catalogue Number116100390
Device Lot NumberKME23A1101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2023
Supplement Date Received by Manufacturer08/22/2023
10/03/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date08/24/2023
10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown